National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
1    
Local Well-Posedness for the Hall-MHD Equations with Fractional Magnetic Diffusion 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:17  Issue:4  Page:627-638  

Chae Dongho;   Wan Renhui;   Wu Jiahong;  

来源数据库:[Web of Science, Scopus]         被引频次:37

文摘信息 获取全文 问图书馆员

2    
Instability of Equatorial Water Waves with an Underlying Current 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:16  Issue:4  Page:661-667  

Genoud François;   Henry David;  

来源数据库:[Web of Science, Scopus]         被引频次:40

文摘信息 获取全文 问图书馆员

3    
An Exact Solution for Nonlinear Internal Equatorial Waves in the f-Plane Approximation 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:16  Issue:3  Page:463-471  

Hsu Hung-Chu;  

来源数据库:[Web of Science, Scopus]         被引频次:23

文摘信息 获取全文 问图书馆员

4    
Regularity Criteria of MHD System Involving One Velocity and One Current Density Component 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:16  Issue:3  Page:551-570  

Yamazaki Kazuo;  

来源数据库:[Web of Science, Scopus]         被引频次:21

文摘信息 获取全文 问图书馆员

5    
Global Well-Posedness of 2D Compressible Navier–Stokes Equations with Large Data and Vacuum 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:16  Issue:3  Page:483-521  

Jiu Quansen;   Wang Yi;   Xin Zhouping;  

来源数据库:[Web of Science, Scopus]         被引频次:18

文摘信息 获取全文 问图书馆员

6    
Boundary Value Problems of Robin Type for the Brinkman and Darcy–Forchheimer–Brinkman Systems in Lipschitz Domains 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:16  Issue:3  Page:595-630  

Kohr Mirela;   de Cristoforis Massimo Lanza;   Wendland Wolfgang L;  

来源数据库:[Web of Science, Scopus]         被引频次:15

文摘信息 获取全文 问图书馆员

7    
Smooth Pullback Attractors for a Non-autonomous 2D Non-Newtonian Fluid and Their Tempered Behaviors 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:16  Issue:2  Page:243-262  

Zhao Caidi;   Liu Guowei;   Wang Weiming;  

来源数据库:[Web of Science, Scopus]         被引频次:14

文摘信息 获取全文 问图书馆员

8    
An Eulerian–Lagrangian Form for the Euler Equations in Sobolev Spaces 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:18  Issue:4  Page:783-794  

Pooley Benjamin C;   Robinson James C;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

9    
Approximation of 2D Euler Equations by the Second-Grade Fluid Equations with Dirichlet Boundary Conditions 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:17  Issue:2  Page:327-340  

Lopes Filho Milton C;   Nussenzveig Lopes Helena J;   Titi Edriss S;   Zang Aibin;  

来源数据库:[Web of Science, Scopus]         被引频次:6

文摘信息 获取全文 问图书馆员

10    
Incompressible Limit for the Compressible Flow of Liquid Crystals 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:16  Issue:4  Page:771-786  

Wang Dehua;   Yu Cheng;  

来源数据库:[Web of Science, Scopus]         被引频次:12

文摘信息 获取全文 问图书馆员

11    
Singular Limits of Voigt Models in Fluid Dynamics 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:17  Issue:2  Page:233-259  

Coti Zelati Michele;   Gal Ciprian G;  

来源数据库:[Web of Science, Scopus]         被引频次:9

文摘信息 获取全文 问图书馆员

12    
Force Profiles for Parallel Plates Partially Immersed in a Liquid Bath 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:17  Issue:1  Page:87-102  

Aspley Anna;   He Chang;   McCuan John;  

来源数据库:[Web of Science, Scopus]         被引频次:8

文摘信息 获取全文 问图书馆员

13    
On the Inviscid Limit for the Compressible Navier–Stokes System in an Impermeable Bounded Domain 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:16  Issue:1  Page:163-178  

Sueur Franck;  

来源数据库:[Web of Science, Scopus]         被引频次:11

文摘信息 获取全文 问图书馆员

14    
A Weak-L (p) Prodi-Serrin Type Regularity Criterion for the Navier-Stokes Equations 期刊论文

JOURNAL OF MATHEMATICAL FLUID MECHANICS     ISSN:1422-6928  Volume:16  Issue:4  Page:721-725  

Bosia S;   Pata V;   Robinson JC;  

被引频次:10

文摘信息 问图书馆员

15    
Singular Casimir Elements of the Euler Equation and Equilibrium Points 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:16  Issue:1  Page:41-57  

Yoshida Zensho;   Morrison Philip J;   Dobarro Fernando;  

来源数据库:[Web of Science, Scopus]         被引频次:13

文摘信息 获取全文 问图书馆员

16    
The Zero Surface Tension Limit of Two-Dimensional Interfacial Darcy Flow 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:16  Issue:1  Page:105-143  

Ambrose David M;  

来源数据库:[Web of Science, Scopus]         被引频次:14

文摘信息 获取全文 问图书馆员

17    
On a Nonlinear Model for Tumor Growth: Global in Time Weak Solutions 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:16  Issue:4  Page:787-803  

Donatelli Donatella;   Trivisa Konstantina;  

来源数据库:[Web of Science, Scopus]         被引频次:8

文摘信息 获取全文 问图书馆员

18    
A unified approach to regularity problems for the 3d navier-stokes and euler equations: The use of kolmogorov's dissipation range 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:16  Issue:2  Page:263-273  

Cheskidov A;   Shvydkoy R;  

被引频次:10

文摘信息 问图书馆员

19    
Maximal Regularity of the Time - Periodic Linearized Navier–Stokes System 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:16  Issue:3  Page:523-538  

Kyed Mads;  

来源数据库:[Web of Science, Scopus]         被引频次:8

文摘信息 获取全文 问图书馆员

20    
Uniform Boundedness and Long-Time Asymptotics for the Two-Dimensional Navier–Stokes Equations in an Infinite Cylinder 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:17  Issue:1  Page:23-46  

Gallay Thierry;   Slijepčević Siniša;  

来源数据库:[Web of Science, Scopus]         被引频次:6

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×